# SDR 2011FA0000300

- Difficulty date: April 29, 2011
- Submitted: May 10, 2011
- Operation: General aviation
- Aircraft: N673P
- Make and model: Gulstm GV
- Aircraft serial: 673
- Aircraft time: 5,229 hours, 2,356 cycles
- Engine: Rroyce BR700710A110
- Engine time: 5,204 hours, 2,345 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1159HL5012799IDG
- Condition: Chafed
- Location: Hyd System
- Part time: 5,229 hours, 2,356 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE LT SYS HYD FLUID LEAKAGE WAS DETECTED AT MIDPOINT OF A 2 HR FLIGHT AT FL 410.  DURING DESCENT, THE INDICATION WENT CLOSE TO ZERO.  THE PIC ELECTED TO DIVERT FOR THE LARGER 12,000 FT RUNWAY IN CASE THE BRAKES AND NOSE WHEEL STEERING WERE DEGRADED.  THE LANDING WAS UNEVENTFUL.  THE FLUID LEAKAGE WAS CAUSED BY CHAFING OF THE MLG UP LOCK RELEASE HYD PRESSURE LINE ASSY WITH A NEAR VICINITY LARGER LINE THAT WAS NOT DAMAGED.   THE CHAFING CLASH WAS CAUSED BY THE LACK OF A STANDOFF BRACKET.  THE FAILED LINE HAD BEEN INSTALLED IN THE LT WHEEL WELL SINCE ORIGINAL MFG OF THE ACFT.  THE CHAFED AREA WAS HIDDEN FROM DIRECT LINE OF SIGHT.
